# SDR CA121118001

- Difficulty date: November 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7120 · Engine Mount Section
- Part: Washer
- Part number: MS213061C
- Condition: Damaged
- Location: Engine Mount
- Part time: 8,187 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS FOUND THAT THE 2 LOWER WASHERS, PN MS21306-1C OF THE ENGINE MOUNT TO FIREWALL ATTACHMENT WERE CUPPED IAW SB DAC1-71-02, REV 0, NEW, PN 22-7100-00-05 WASHERS WERE INSTALLED.
